# SDR VNAA20250320043

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203306 SN: 00554 DISCREPANCY: LBL 9.0 FLOOR SUPPORT UPPER SURFACE HAS LOCALIZED SPOT OF CORROSION AT FS1033.00   REPAIRED LBL 9 FLOOR SUPPORT BY REPLACING SEGMENT BETWEEN F.S. 977 TO F.S.1064 IAW CRJ 700 SRM 53-00-41-201-001-A01 FIG 830.
